Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


my experience with letrozol part 1
Oct 3, 2011

Hi nelson, I share with you and readers, my personal experience with the drug letrozole (aromatase inhibitor), I am HIV positive patients in effective treatment and diagnosed with secondary hypogonadism. for that reason my endocrinologist gave me a hormone study, this drug is sought to check the hormone axis function and diagnose structural or functional cause (if the inhibitor increases levels homonales could be a micro or macro adenoma either functional or nonfunctional). Usually the drug doubles certain hormone levels as detailed below total testosterone before treatment: 279 pg / ml, after: 559pg/ml LH: before 3.39mu/ml, after: 7.84 mu / ml Estradiol: before 21.3 pg / ml after-: 18.5 pg / ml

treatment lasted 50 days at 2 tablets per week, in terms of medication side effects ranging from mild to moderate (headache, dizziness, joint pain), which go down through time. regarding the drug can lower libido or enhance sexual desire, in my case was a mild to moderate sexual desire. it appears that treatment with the inhibitor aromotasa is only a "modulator" and "check" the hormonal axis and rule out other causes, but still something served. On my next visit to the endocrinologist will comment after definitive treatment for my secondary hypogonadism.

Response from Mr. Vergel

I would be curious how the HCG (human chorionic gonadotropin) plus letrozol combination may work in restoring hormonal axis and sexual function. Talk to your doctor about that.

Nelson



Previous
Juice Fasting and Hiv
Next
Using Egrifta

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement